# SDR AALA201710179008

- Difficulty date: October 14, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 24,405 hours, 9,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984003
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT JUST AFT OF THE FORWARD GALLEY HAS A BROKEN LENS COVER.  INSPECTION OF LIGHT ON THE LOWER WALL RIGHT SIDE FOUND FRAME TO BE BROKEN.  REMOVED AND REPLACED LENS COVER AND LIGHT ASSEMBLY (AALA201710249013).  OPERATIONAL CHECK GOOD.  (CLOSED)
